Alert archive / California / Gale Warnings in 2014
Gale Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Mar 6, 2014, 2:25 AM PST. It took effect at Mar 6, 2014, 3:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2014, 2:25 AM PST (10:25 UTC)
- In effect from
- Mar 6, 2014, 3:00 PM PST
- Expired
- Mar 7, 2014, 3:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
359 WHUS76 KLOX 061025 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 225 AM PST THU MAR 6 2014 PZZ673-061830- /O.EXT.KLOX.SC.Y.0021.000000T0000Z-140306T2300Z/ /O.NEW.KLOX.GL.W.0007.140306T2300Z-140307T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 225 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT THIS MORNING WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON. THE GUSTY WINDS WILL CONTINUE THROUGH TONIGHT. * SEAS...SEAS WILL BUILD TO BETWEEN 7 AND 10 FEET TODAY...THEN BUILD FURTHER TO BETWEEN 10 AND 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-061830- /O.EXT.KLOX.SC.Y.0021.000000T0000Z-140306T2300Z/ /O.NEW.KLOX.GL.W.0007.140306T2300Z-140307T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 225 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT THIS MORNING WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON WITH THE STRONGEST WINDS NORTHWEST OF SAN NICOLAS ISLAND. THE GUSTY WINDS WILL CONTINUE THROUGH TONIGHT. * SEAS...SEAS WILL BUILD TO BETWEEN 7 AND 10 FEET TODAY...THEN BUILD FURTHER TO BETWEEN 10 AND 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-061830- /O.CON.KLOX.SC.Y.0022.140306T1700Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 225 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING...AND CONTINUE THROUGH TONIGHT. LOCAL GUSTS TO 35 KT WILL BE POSSIBLE TONIGHT. * SEAS...SEAS WILL RANGE BETWEEN 6 AND 8 FEET TODAY...THEN BUILD TO BETWEEN 10 AND 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-061830- /O.CON.KLOX.SC.Y.0022.140306T2000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 225 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. * SEAS...SEAS WILL RANGE BETWEEN 6 AND 8 FEET TODAY...THEN BUILD TO BETWEEN 8 AND 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-061830- /O.CON.KLOX.SC.Y.0022.140306T2000Z-140307T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 225 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION OF THE CHANNEL. * SEAS...SEAS WILL BUILD TO BETWEEN 6 AND 8 FEET TODAY...THEN BUILD FURTHER TO BETWEEN 8 AND 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-061830- /O.CON.KLOX.SC.Y.0022.140306T2300Z-140307T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 225 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. * SEAS...SEAS WILL RANGE BETWEEN 4 AND 6 FEET TODAY...THEN BUILD FURTHER TO BETWEEN 6 AND 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
4 follow-up statements
626 WHUS76 KLOX 061827 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1027 AM PST THU MAR 6 2014 PZZ673-070230- /O.CON.KLOX.SC.Y.0021.000000T0000Z-140306T2300Z/ /O.CON.KLOX.GL.W.0007.140306T2300Z-140307T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 1027 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT THIS MORNING WILL INCREASE TO 20 TO 30 KT WITH GUSTS UP TO 35 KT BY THIS AFTERNOON. * SEAS...SEAS 7 TO 10 FEET THIS MORNING WILL BUILD TO 10 TO 13 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-070230- /O.CON.KLOX.SC.Y.0021.000000T0000Z-140306T2300Z/ /O.CON.KLOX.GL.W.0007.140306T2300Z-140307T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 1027 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT THIS MORNING WILL INCREASE TO 20 TO 30 KT WITH GUSTS UP TO 35 KT BY THIS AFTERNOON. * SEAS...SEAS 7 TO 9 FEET THIS MORNING WILL BUILD TO 10 TO 12 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-070230- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 1027 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 8 FEET THIS MORNING BUILDING TO 10 TO 12 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-070230- /O.CON.KLOX.SC.Y.0022.140306T2000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 1027 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 9 FEET THIS MORNING WILL BUILD TO 10 TO 12 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-070230- /O.CON.KLOX.SC.Y.0022.140306T2000Z-140307T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 1027 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION OF THE CHANNEL. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-070230- /O.CON.KLOX.SC.Y.0022.140306T2300Z-140307T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 1027 AM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WINDS...WEST WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT BY MID AFTERNOON. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. * SEAS...BUILDING TO 5 TO 7 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KJ/MW
497 WHUS76 KLOX 062253 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 PM PST THU MAR 6 2014 PZZ673-070630- /O.EXP.KLOX.SC.Y.0021.000000T0000Z-140306T2300Z/ /O.CON.KLOX.GL.W.0007.140306T2300Z-140307T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 253 PM PST THU MAR 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS BY WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-070630- /O.EXP.KLOX.SC.Y.0021.000000T0000Z-140306T2300Z/ /O.CON.KLOX.GL.W.0007.140306T2300Z-140307T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 253 PM PST THU MAR 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...BUILDING TO 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-070630- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 253 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS...BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-070630- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 253 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS...BUILDING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-070630- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 253 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION OF THE CHANNEL. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-070500- /O.CON.KLOX.SC.Y.0022.140306T2300Z-140307T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 253 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...WEST WINDS 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL CONTINUE UNTIL LATE THIS EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
051 WHUS76 KLOX 070420 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 820 PM PST THU MAR 6 2014 PZZ673-676-071100- /O.CON.KLOX.GL.W.0007.000000T0000Z-140307T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 820 PM PST THU MAR 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...COMBINED SEAS BUILDING TO 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-071100- /O.EXT.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 820 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...ACROSS THE WESTERN PORTION...WEST WINDS 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS...COMBINED SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-071100- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 820 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. * SEAS...COMBINED SEAS BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-071100- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 820 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...STRONGEST WESTERN PORTION. * SEAS...COMBINED SEAS BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-071100- /O.CON.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 820 PM PST THU MAR 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION OF THE CHANNEL. * SEAS...COMBINED SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
447 WHUS76 KLOX 071024 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 224 AM PST FRI MAR 7 2014 PZZ645-071830- /O.CAN.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ /O.NEW.KLOX.SC.Y.0023.140307T2200Z-140308T0500Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 224 AM PST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. * WINDS...NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KT THIS AFTERNOON WITH FREQUENT GUSTS TO 25 KT. THE GUSTY WINDS WILL CONTINUE INTO EARLY EVENING...BEFORE DIMINISHING. * SEAS...SEAS WILL RANGE BETWEEN 7 AND 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-655-071130- /O.CAN.KLOX.SC.Y.0022.000000T0000Z-140307T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 224 AM PST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. $$ PZZ673-676-071830- /O.CON.KLOX.GL.W.0007.000000T0000Z-140307T1100Z/ /O.EXB.KLOX.SC.Y.0022.140307T1100Z-140308T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 224 AM PST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT BEFORE DIMINISHING. * SEAS...SEAS WILL RANGE BETWEEN 7 AND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-071830- /O.EXT.KLOX.SC.Y.0022.000000T0000Z-140308T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 224 AM PST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT BEFORE DIMINISHING. * SEAS...SEAS WILL RANGE BETWEEN 8 AND 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Mar 5, 9:31 PM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Mar 5, 9:31 PM PST, 4 hours 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 931 PM PST WED MAR 5 2014 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE OVER THE AREA THROUGH THURSDAY AND BRING POSSIBLE PRECIPITATION TO SAN LUIS OBISPO COUNTY...AND GUSTY WINDS TO THE CENTRAL COAST...SANTA BARBARA COUNTY...AND MOUNTAIN PASSES. THE OFFSHORE FLOW AND A HIGH WILL BUMP THE WEEKEND TEMPERATURES TO ABOVE NORMAL WITH LESS CLOUDS. THE HIGH WILL EXIT THE REGION BY EARLY NEXT WEEK FOR A COOLING TREND INTO MIDWEEK ACROSS THE REGION. && .UPDATE... GUSTY NORTHWEST TO NORTH WINDS HAVE DEVELOPED ACROSS SOUTHERN SANTA BARBARA COUNTY THIS EVENING. GUSTS BETWEEN 35 AND 40 MPH HAVE BEEN RECORDED ON WIND SENSORS BETWEEN GOLETA AND GAVIOTA. KSBA-KSMX SURFACE PRESSURE GRADIENTS ARE MARGINAL THIS EVENING...BUT UPPER-LEVEL SUPPORT IS ADDING AN EXTRA PUSH FOR GETTING THE SUNDOWNER WINDS GOING. SUNDOWNER WINDS SHOULD INCREASE ADDITIONALLY ON THURSDAY AND THURSDAY NIGHT AS A WEAK FRONTAL BOUNDARY PUSHES SOUTH. A WIND ADVISORY WAS ADDED FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS. A COLD FRONT CURRENTLY LOCATED OVER THE NORTH COAST OF CALIFORNIA WILL DROP SOUTH ACROSS THE AREA THROUGH THURSDAY MORNING. A RAIN CHANCE WILL SPREAD SOUTH INTO AREAS NORTH OF POINT CONCEPTION WITH LATER TONIGHT AND THURSDAY MORNING. ANY AMOUNTS WILL BE LESS THAN 0.10 INCH...WITH LOCAL AMOUNTS UP TO 0.20 INCH POSSIBLE IN THE FOOTHILLS OF NORTHWESTERN SAN LUIS OBISPO COUNTY. AS THE FRONT SPREADS SOUTH...WINDY CONDITIONS WILL EXPAND ACROSS THE AREA. GUSTY NORTHERLY WINDS WILL DEVELOP THROUGH INTERSTATE 5 CORRIDOR AND ACROSS THE ANTELOPE VALLEY ON THURSDAY AS THE SURFACE PRESSURE GRADIENT TIGHTENS IN THE WAKE OF THE FRONTAL BOUNDARY. WIND ADVISORIES MAY NEED TO BE EXPANDED FOR THURSDAY AND THURSDAY NIGHT TO POSSIBLY INCLUDE THE CENTRAL COAST...THE SANTA MONICA MOUNTAINS...AND THE SANTA CLARITA AND SAN FERNANDO VALLEYS. && .PREV DISCUSSION... SHORT TERM...GRADIENTS RAPIDLY SHIFT TO NORTHEAST FRIDAY AND CONTINUE INTO SATURDAY. MODELS WERE STRONGER WITH THIS FEATURE AS WELL AND IT'S NOW LOOKING LIKE A BORDERLINE ADVISORY LEVEL SANTA ANA WIND EVENT FOR THE VALLEYS AND MTNS OF LA/VENTURA COUNTIES. THE OFFSHORE FLOW AND RAPIDLY BUILDING RIDGE ALOFT WILL PUSH HIGHS UP INTO THE 80S FOR THE VALLEYS AND NEAR 80 FOR COASTAL AREAS AWAY FROM THE IMMEDIATE BEACHES. HIGHS COULD BE APPROACHING RECORD LEVELS BOTH FRI AND SAT...ESPECIALLY IN THE VALLEYS WHERE RECORDS HOVER IN THE HIGH 80S. EVEN SBA/SLO COUNTY COASTAL AREAS COULD BE CLOSE TO RECORD HIGHS. LONG TERM...THE RIDGE BEGINS TO FLATTEN OUT SUNDAY AS A SYSTEM MOVES INTO NRN CA AND OREGON. HIGH CLOUDS WILL START INCREASING FROM THE NORTH AND SKIES SHOULD BE MOSTLY CLOUDY LATE IN THE DAY AND CONTINUING THROUGH MONDAY. ONSHORE GRADIENT TRENDS WILL GENERATE SOME COOLING AT THE COAST AND LOCALLY IN THE VALLEYS AS WELL. MORE SIGNIFICANT COOLING MON AS THE TROF MOVES THROUGH... THOUGH IT LOOKS LIKE ALL PRECIP SHOULD STAY WELL NORTH OF SLO COUNTY. INCREASING SURFACE PRESSURE ACROSS THE INTERIOR FROM THE TROF PASSAGE IS EXPECTED TO GENERATE MORE OFFSHORE FLOW STARTING AROUND WEDNESDAY AND LIKELY LASTING THROUGH THE END OF NEXT WEEK. BETWEEN THIS AND THE RETURN OF THE UPPER RIDGE WE SHOULD BE LOOKING AT ANOTHER WARMING TREND FOR THE LATTER HALF OF NEXT WEEK AND CONTINUED DRY CONDITIONS EXTENDING INTO NEXT WEEKEND. && .AVIATION...06/0515Z... OVERALL...LOW TO MODERATE CONFIDENCE IN 06Z TAF PACKAGE. MID/HIGH LEVEL CLOUDS IN ADVANCE OF WEAK COLD FRONT IS CREATING A RATHER CHAOTIC STRATUS PATTERN...LEADING TO LOW CONFIDENCE STRATUS FORECAST OVERNIGHT. WILL EXPECT IFR/LIFR CONDS TO RETURN TO COASTAL/VALLEY TAF SITES OVERNIGHT...BUT CONFIDENCE IN ACTUAL ARRIVAL AND TIMING IS MODERATE AT BEST. FOR THE CENTRAL COAST ZONES...THERE COULD BE SOME LIGHT SHOWERS OVERNIGHT (10Z-17Z TIME FRAME) BUT ANY SHOWERS WILL BE LIGHT. ALSO...BEHIND THE FRONT...GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA. THE STRONGEST WINDS WILL BE ACROSS THE MOUNTAINS AND DESERTS...BUT EVEN COASTAL AREAS WILL EXPERIENCE SOME GUSTY WIND THROUGH THIS EVENING. LLWS/TURBULENCE WILL BE ISSUES THROUGH THE LOCAL PASSES AND NEAR KSBA. KLAX...MODERATE CONFIDENCE IN 06Z TAF. MODERATE CONFIDENCE IN RETURN OF STRATUS OVERNIGHT...BUT LOW CONFIDENCE IN TIMING (RETURN COULD BE +/- 2 HOURS OF CURRENT 08Z FORECAST). KBUR...MODERATE CONFIDENCE IN 06Z TAF. MODERATE CONFIDENCE IN RETURN OF IFR/LIFR CIGS OVERNIGHT...BUT LOW CONFIDENCE IN TIMING (RETURN COULD BE +/- 2 HOURS OF CURRENT 10Z FORECAST). BY THURSDAY EVENING...DEVELOPING NORTHERLY COULD PRODUCE SOME LLWS/TURBULENCE ISSUES. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). WIND ADVISORY (SEE LAXNPWLOX). BEACH HAZARDS STATEMENT (SEE LAXCFWLOX). && PUBLIC...HALL/MW AVIATION...RAT SYNOPSIS...SETO/HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 5, 9:55 PM PST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 PM PST WED MAR 5 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 955 PM PST WED MAR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT A MODERATE WESTERLY SWELL WILL BRING HIGH SURF TO MANY OF THE AREA BEACHES TODAY...WITH A HIGH RISK FOR HAZARDOUS RIP CURRENTS. GUSTY NORTH WINDS WILL CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY HIGH SURF AND STRONG RIP CURRENTS WILL DEVELOP ON THURSDAY AND CONTINUE INTO FRIDAY EVENING. GUSTY WINDS WILL DEVELOP ON THURSDAY ACROSS THE MOUNTAINS AND THE ANTELOPE VALLEY...AND CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 8:33 PM PST | Small Craft Advisory | LOX | 65 hr | |
| Mar 5, 8:38 PM PST | Beach Hazards Statement | LOX | Los Angeles | 59 hr |
| Mar 5, 8:38 PM PST | High Surf Advisory | LOX | Los Angeles | 59 hr |
| Mar 5, 8:59 PM PST | Wind Advisory | LOX | Los Angeles | 39 hr |
| Mar 6, 3:32 AM PST | Wind Advisory | LOX | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.